# SDR UALA2011071103448

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,666 hours, 10,202 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS 1R FLICKERING.  FA REPORTED FLICKER AT EMERGENCY EXIT SIGN AFT OF DR-1R & FLICKER AT EMERG LIGHT STRIP AT BASE OF WALL UNDER AIRPHONE HANDSET AT DR-1R.  SECURED LOOSE CONNECTOR BEHIND EXIT SIGN & SECURED EEL STRIP CONNECTOR AT WALL STRIP.  OPERATION NORMAL.
